Research Repository

Trapezoid type inequalities for complex functions defined on the unit circle with applications for unitary operators in Hilbert spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Trapezoid type inequalities for complex functions defined on the unit circle with applications for unitary operators in Hilbert spaces. Georgian Mathematical Journal, 23 (2). 199 - 210. ISSN 1072-947X

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: inequality
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 14 May 2017 23:32
Last Modified: 19 Aug 2019 23:29
URI: http://vuir.vu.edu.au/id/eprint/33394
DOI: https://doi.org/10.1515/gmj-2016-0012
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar